# SDR 2DYA202306130196

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 66,070 hours, 29,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Not Closed
- Location: Zone 800
- Part time: 66,070 hours, 29,847 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L CABIN DOOR WILL NOT CLOSE PROPERLY IN AUTO OR MANUAL MODE.
